Volume 14, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Asymptotic geometry in products of Hadamard spaces with rank one isometries

Gabriele Link

Geometry & Topology 14 (2010) 1063–1094
Bibliography
1 W Ballmann, Axial isometries of manifolds of nonpositive curvature, Math. Ann. 259 (1982) 131 MR656659
2 W Ballmann, Lectures on spaces of nonpositive curvature, DMV Seminar 25, Birkhäuser Verlag (1995) MR1377265
3 W Ballmann, M Brin, Orbihedra of nonpositive curvature, Inst. Hautes Études Sci. Publ. Math. (1995) MR1383216
4 W Ballmann, M Gromov, V Schroeder, Manifolds of nonpositive curvature, Progress in Math. 61, Birkhäuser (1985) MR823981
5 Y Benoist, Propriétés asymptotiques des groupes linéaires, Geom. Funct. Anal. 7 (1997) 1 MR1437472
6 M Bestvina, K Fujiwara, A characterization of higher rank symmetric spaces via bounded cohomology, Geom. Funct. Anal. 19 (2009) 11 MR2507218
7 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grund. der Math. Wissenschaften 319, Springer (1999) MR1744486
8 M Burger, Intersection, the Manhattan curve, and Patterson–Sullivan theory in rank $2$, Internat. Math. Res. Notices (1993) 217 MR1230298
9 M Burger, N Monod, Continuous bounded cohomology and applications to rigidity theory, Geom. Funct. Anal. 12 (2002) 219 MR1911660
10 P E Caprace, K Fujiwara, Rank one isometries of buildings and quasi-morphisms of Kac–Moody groups arXiv:0809.0470
11 P E Caprace, B Rémy, Simplicity and superrigidity of twin building lattices, Invent. Math. 176 (2009) 169 MR2485882
12 F Dal’Bo, Remarques sur le spectre des longueurs d'une surface et comptages, Bol. Soc. Brasil. Mat. $($N.S.$)$ 30 (1999) 199 MR1703039
13 F Dal’Bo, I Kim, Shadow lemma on the product of Hadamard manifolds and applications, from: "Actes du Séminaire de Théorie Spectrale et Géométrie. Vol. 25. Année 2006–2007", Sémin. Théor. Spectr. Géom. 25, Univ. Grenoble I (2008) 105 MR2478811
14 V A Kaimanovich, Double ergodicity of the Poisson boundary and applications to bounded cohomology, Geom. Funct. Anal. 13 (2003) 852 MR2006560
15 G Link, Hausdorff dimension of limit sets of discrete subgroups of higher rank Lie groups, Geom. Funct. Anal. 14 (2004) 400 MR2062761
16 J F Quint, Divergence exponentielle des sous-groupes discrets en rang supérieur, Comment. Math. Helv. 77 (2002) 563 MR1933790
17 J F Quint, Mesures de Patterson–Sullivan en rang supérieur, Geom. Funct. Anal. 12 (2002) 776 MR1935549
18 B Rémy, Construction de réseaux en théorie de Kac–Moody, C. R. Acad. Sci. Paris Sér. I Math. 329 (1999) 475 MR1715140
19 C Yue, The ergodic theory of discrete isometry groups on manifolds of variable negative curvature, Trans. Amer. Math. Soc. 348 (1996) 4965 MR1348871